# SDR ASAA2019100192863

- Difficulty date: September 29, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,802 hours, 14,182 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004867
- Condition: Failed
- Location: Nr 1
- Part time: 42,040 hours, 13,271 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI,  NR 1 GEN SOURCE LIGHT ILLUMINATED.  RAN QRH SOURCE OFF CHECKLIST.  EXTINGUISHED WHEN APU GEN ON BUSS. GROUNDED - YES. REMOVED & REPLACED ENGINE NR 1 IDG IAW AMM 24-11-11.
